# SDR ASAA2019051729372

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,040 hours, 7,194 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 213A31503
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, PASSING FL180, LEFT "PACK" LIGHT ILLUMINATED. FOLLOWED THE QRH AND TURNED ALL TEMP SELECTORS WARMER AND PUSHED THE "TRIP RESET" BUTTONS. THE "PACK" LIGHT WENT OUT MOMENTARILY BUT CAME BACK ON. FOLLOWED QRH PROCEDURES AND CLOSED THE ISOLATION VALVE AND TURNED THE LEFT PACK SWITCH TO OFF. LEFT "PACK" LIGHT REMAINED EXTINGUISHED FOR REST OF THE FLIGHT. GROUNDED - YES. REPLACED LT RAM AIR INLET DEFLECTOR DOOR SHAFT ASSY & UPPER/LWR SUPPORT BEARING ASSY'S REF AMM 21-51-22-000-802 & 21-51-22-400-802. RAM AIR INLET DEFLECTOR DOOR & MODULATION PANELS ADJUSTMENTS CHECK GOOD REF AMM 21-51-22-400-803. LT PACK/ZONE TEMP CONTROLLER BITE TEST GOOD REF AMM 21-61-00-700-806. NO DEFECTS NOTED. INLET DEFLECTOR DOOR OP'S CHECK GOOD.
